# SDR CA010112017

- Difficulty date: December 8, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 5,530 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Cracked
- Location: T/R Hub
- Part time: 1,863 hours
- Component: Tail Rotor Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 40 MM CRACK ON TRAILING EDGE TOP AND BOTTOM SURFACE ORIGINATING UNDER TRIM TAB. SEE ATTACHED PHOTO WITH TRIM TAB REMOVED. TC COMMENTS: THIS PARTICULAR BLADE HAS A 4000 HOUR LIFE AND WAS FOUND WITH CRACK AT 1862.8 HOURS TSN. ORIGINATOR REPORTS THAT THIS IS FIRST TIME FOR CRACKS FOUND IN THIS AREA UNDER TE TRIM TAB.
